MAUDE Adverse Event Report: BIOSENSE WEBSTER INC. LASSO NAV ECO VARIABLE CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC. LASSO NAV ECO VARIABLE CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Model Number D134302
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that a patient underwent cardiac ablation procedure with a lasso® nav eco variable catheter where thrombus occurred.Clot formed on shaft of the lasso® nav eco variable catheter.Case abandoned.No patient consequence.The transeptal puncture was performed.The lasso® nav eco variable catheter was passed into the left atrium whilst preparing for a second pass it was noted by the transoesophageal echocardiography physician that there was a clot on the shaft of the lasso® nav eco variable catheter.The system did not present any error messages.The patient was anticoagulated ((b)(4)).The patient was under general anesthesia for approx.2 hours.In the physician¿s opinion cancelation of the procedure could not contribute to a death or a serious injury to the patient.Extended hospitalization was not required.Procedure was aborted due to thrombus formation and risk of embolism.
 
Additional Manufacturer Narrative
It was reported that a patient underwent cardiac ablation procedure with a lasso® nav eco variable catheter where thrombus occurred.Clot formed on shaft of the lasso® nav eco variable catheter.Case abandoned.No patient consequence.Device evaluation details: on (b)(6) 2020, the bwi product analysis lab received the complaint device for evaluation and the evaluation has been completed.Upon receipt, the catheter was visually inspected and it was found in normal conditions: no trails of thrombus were observed.A manufacturing record evaluation was performed for the finished device number and no internal action related to the complaint was found during the review.The customer complaint cannot be duplicated as intended.There is no evidence of thrombus residues were observed on the catheter.The device was found in normal conditions.The instructions for use (ifu) states that careful catheter manipulation must be performed to avoid cardiac damage, perforation or tamponade.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.#(b)(4).

Brand Name
LASSO NAV ECO VARIABLE CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC.
33 technology drive
irvine CA 92618
MDR Report Key10849329
Report Number2029046-2020-01757
Device Sequence Number13670783
Product Code DRF
UDI-Device Identifier10846835009644
UDI-Public10846835009644
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2023
Device Model NumberD134302
Device Catalogue NumberD134302
Device Lot Number30352694L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1